# SDR ASOA2014080611020

- Difficulty date: July 22, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE CORRODED.  REMOVED LOWER SILL ANGLE ON SERVICE DOOR IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED LOWER SILL ANGEL AND UPPER SILL ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31996.
